Sur les trièdres affines associés aux courbes

J. Merza

Annales Polonici Mathematici (1964)

  • Volume: 15, Issue: 3, page 217-231
  • ISSN: 0066-2216

How to cite


J. Merza. "Sur les trièdres affines associés aux courbes." Annales Polonici Mathematici 15.3 (1964): 217-231. <>.

author = {J. Merza},
journal = {Annales Polonici Mathematici},
keywords = {differential geometry of special Lie groups},
language = {fre},
number = {3},
pages = {217-231},
title = {Sur les trièdres affines associés aux courbes},
url = {},
volume = {15},
year = {1964},

AU - J. Merza
TI - Sur les trièdres affines associés aux courbes
JO - Annales Polonici Mathematici
PY - 1964
VL - 15
IS - 3
SP - 217
EP - 231
LA - fre
KW - differential geometry of special Lie groups
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.